Prestiq has ruined my life.

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

RC8
New Member


Date Joined Oct 2009
Total Posts : 1
   Posted 10/28/2009 6:29 PM (GMT -7)   
I Just want to warn everyone. I had mild depression with a bit of anxiety. I was on another drug that was causing some weight gain, so my Dr. suggested Prestiq. On the SECOND pill, I got terrible ringing in my ears. I stopped immediately, but now they are telling me that it may never go away. It's been over a month. Im more depressed than I ever was and I can't sleep and never have any peace because of the noise. I dont enjoy my music anymore - AND when I get tired it's even worse.  I just wanted to share what happened to me.

damagedgoods41
Regular Member


Date Joined Sep 2009
Total Posts : 377
   Posted 10/28/2009 7:31 PM (GMT -7)   
hi RC8 hope all is well for you?? I'm sorry that this medication has done this to you and hopefully the ringing in ur ear's will stop soon. I understand most of what you put in ur post, as i to am very depressed.
i truly hope you can get all this sorted out with new med's,councelling and getting on this forum and vent as much as you need to as we are all here for you.
 
best wishes to you darling,
 
beverley.c. blush
 
p.s.thankyou for warning us about that medication,it just may help sombody else to!!!!!!! thx
diagnosed with C in 2001.
colorectal anastamosis 2001.
surgery went horribly wrong,swab left inside,emergency surgery 2001.
total colectomy & ileostomy 2001.
surgical complication's-abcess,more surgery 2001.
more complication's-stitches come apart inside and ended up having more surgery and blood transfusion. 2001.
infection at lap site,another abcess. 2001.
i spent 12mths in Cabrini Private Hospital in Melbourne.
1993 diagnosed with endometriosis,then age 27yrs had radical hysterectomy then 2 mths later lost both ovaries.
2005. bi-lateral mastectomy,heart attack on the table,also contracted MRSA in coronary care unit,had staph for about 12mths. pic line for 6 mths for venus access,for daily antibiotics.
also suffer from chronic depression which is mostly caused by my lack of hormone's.
I AM CURRENTLY ON AVANZA FOR MY DEPRESSION!!!!!!!


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40592
   Posted 10/28/2009 8:24 PM (GMT -7)   
I have been on pristiq for a month now. So far I have not had any bad side effects. Just a little nausea at first. I pray that I don't get the ear ringing. I need something that works for me other than the effexor. I took such a high dose. I am feeling more energy with the pristiq too. I guess I am lucky there.

Hope that you find something that works for you.

Best wishes,

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18762
   Posted 10/28/2009 9:46 PM (GMT -7)   
would recommend that you see you g.p. many other ad's that may be better for you. take care of you. jamie
YESTERDAY IS A BUTTERLY WITHOUT WINGS. (ME)
 
DX, MDD, SEVERE BORDERLINE PERSONALITY DISORDER.
 
REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 10/29/2009 6:34 AM (GMT -7)   
Good Morning,

Did you contact Weyth Laboratories who manufactures Prestiq to tell them what happened to you from the Prestiq? It is important to report any serious side effects as the company will take the incident report, contact your Doctor and have a record of the untoward event.

I had a bad reaction to a AD and called the company who then contacted my physician. It did not change my outcome but at least it may have helped someone else who was on the same drug.

I am so very sorry to read of your hearing problems.

Take care,

Kitt

esoR
Veteran Member


Date Joined Jan 2007
Total Posts : 4147
   Posted 10/29/2009 8:41 PM (GMT -7)   
Hi,

My doc tried me on Buspar once and it turned my chin numb. A small spot of the chin never regained feeling. Not a major issue like ringing in the ears, but has anyone ever heard of numb chin from 1 Buspar? Rosemary

pawfect
New Member


Date Joined Oct 2009
Total Posts : 8
   Posted 11/4/2009 8:04 PM (GMT -7)   
hey, i took Pristiq for 3 weeks and i got very aggressive and much more depressed than ever before..... i felt crapty and had suicidal thought... it never had that before.... for me pritiq is really extrem stuff...

To your ear noise... i had a tinitus for nearly 6 month after an accident... i know how it is to get crazy as more quiet it gets around you..... dont loose your hope... it will come back again... it takes sometimes a bit time....

THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18762
   Posted 11/4/2009 9:58 PM (GMT -7)   
first 6-7months i found pristiq to be just holding, but it eventually lost all of it's juice the last couple, albeit my depression has esculated, so i can not blame the med. my dr. and i are trying cymbalta, 60mg. first tablet was this morn, was qweezy but i am much more with it this afternoon!! excellent i say. trying to be positive, and to be able to focus a bit more and catch up on posts is terriffic. still have other issues, but they must wait their turn!! LOL. all the best. jamie
YESTERDAY IS A BUTTERLY WITHOUT WINGS. (ME)
 
DX, MDD, SEVERE BORDERLINE PERSONALITY DISORDER.
 
REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 11:30 AM (GMT -7)
There are a total of 2,734,783 posts in 301,247 threads.
View Active Threads


Who's Online
This forum has 151353 registered members. Please welcome our newest member, cxyalsnt.
377 Guest(s), 16 Registered Member(s) are currently online.  Details
Dc28, tickcheckguy, astroman, Scaredy Cat, 1000Daisies, Paxton, ks1905, FamilyGuy, Madcat25, Mustard Seed, Poppie, aloha234, Myself 09, Tall Allen, julymorning, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer